MathSciNet Relay Station
MathSciNet bibliographic data
MR987273 (90g:57016) 57N10 (57Q91 57R65 57R95 57S17)
Jaco, William; Rubinstein, J. Hyam PL equivariant surgery and invariant decompositions of $3$-manifolds. Adv. in Math. 73 (1989), no. 2, 149–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement